MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMARP CVTBIN S2.5 10.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIGMARP CVTBIN S2.5 10.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 96-2021
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscular Rigidity (1968); Pain (1994); Loss of Range of Motion (2032); Synovitis (2094); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 07/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision of right total knee to address pain and stiffness.Date of implantation: (b)(6) 2006.Date of revision: (b)(6) 2021.(right knee).Treatment: revision of tibial insert and patella components.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
Medical records received and reviewed: (b)(6) 2021: clinic note indicates the patient's right knee is pain, stiff, swollen and has been experiencing decreased rom.Radiology films indicated good cement to bone and implant to cement interfaces.There is bone build-up posteriorly which may be preventing some rotation.Global instability is also noted.(b)(6) 2021: clinical note indicates synovitis in the right knee.(b)(6) 2021: patient underwent a right knee revision.Additional findings include poly wear of the patella with delamination.Noted to most likely be cause of the synovitis.Tibial tray and patella were revised.No significant wear was noted on the tibial insert.Records indicate the patient also had a depuy left knee replacement on (b)(6) 2006 (implants involved included on the 1st page of the first operative note attachment).During the (b)(6) 2021 clinic visit stiffness was noted.Synovitis was noted on the (b)(6) 2021 clinic visit.At this time there has been no indication of medical or surgical intervention of the left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PFC SIGMARP CVTBIN S2.5 10.0
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12331689
Report Number1818910-2021-17993
Device Sequence Number17278770
Product Code NJL
UDI-Device Identifier10603295240679
UDI-Public10603295240679
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2021
Device Catalogue Number962021
Device Lot Number2163513
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer08/02/2021
09/20/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date08/25/2021
09/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ2.5; PFC SIGMARP CVTBIN S2.5 10.0; PFC*SIGMA C/R NPOR FE RT SZ2.5; PFC*SIGMA/OV/DOME PAT 3PEG,35; MBT CEM KEEL TIB TRAY SZ2.5; PFC SIGMARP CVTBIN S2.5 10.0; PFC*SIGMA C/R NPOR FE RT SZ2.5; PFC*SIGMA/OV/DOME PAT 3PEG,35
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight79